# SDR USAASB01198

- Difficulty date: July 12, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 30043229
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE FORWARD MAIN ENTRY DOOR EXTERIOR EMERGENCY EVACUATION LIGHT INOPERATIVE.  MAINTENANCE CLEANED CORROSION FROM THE LIGHT SOCKET.  OPERATIONAL CHECK GOOD.  (M)
